# SDR AALA20001944

- Difficulty date: November 19, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N1438H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11428
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1392 - EN ROUTE SAT-ORD, FORTY-FIVE MINUTES INTO FLIGHT NR 2 HYDRAULIC SYSTEM FAILED.  DIVERTED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 SIDE HYDRAULIC SYSTEM RETURN FILTER AND SEALS.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
